# SDR ASAA0380575

- Difficulty date: September 2, 2003
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59360531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND FASTENERS CORRODED ON LONGERON 30 FROM FS 598 TO 788.  REPLACED LONGERON IAW EA 5310-02244.  (M)
